Osaka Journal of Mathematics

Stabilizability of retarded functional-differential equation in Hilbert space

Jin-Mun Jeong

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 28, Number 2 (1991), 347-365.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200783063

Mathematical Reviews number (MathSciNet)
MR1132170

Zentralblatt MATH identifier
0755.34081

Subjects
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 34K20: Stability theory 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47N20: Applications to differential and integral equations

Citation

Jeong, Jin-Mun. Stabilizability of retarded functional-differential equation in Hilbert space. Osaka J. Math. 28 (1991), no. 2, 347--365. https://projecteuclid.org/euclid.ojm/1200783063


Export citation